# SDR AWXA200600331

- Difficulty date: January 9, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED TWO STRINGER CLIPS CRACKED, .125 INCHES IN LENGTH EACH, AT BS 639 STR 2L AND STR 4L.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER CLIP AT BS 639 2L AND 4L IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 8 AND 12.
